# SDR 99UAL900364

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8102093
- Condition: Seized
- Location: Lt Pack
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PACK MODE L LEFT PACK AIR CYCLE MACHINE HAD FAILED MESSAGE RECEIVED AND FLIGHT CREW NOTICED SMOKE IN COCKPIT AT TOP OF DESCENT.  *S/D*  PACK MODEL MESSAGE WAS DUE TO AIR CYCLE MACHINE (P/N 810209-3) SEIZING.  HAMILTON STANDARD AND BOEING ARE WORKING TO IMPROVE THE ACM RELIABILITY.  ACM TEARDOWN SHOWED THAT ACM FAILURE WAS NOT RELATED TO THE SMOKE INCIDENT.
